Some properties of Laplacian eigenvectors
Gutman Ivan
Bulletin: Classe des sciences mathematiques et natturalles, 2003 127(28):1-6
Details  Cross Ref cited by(1)  Full text ( 102 KB)  DOI:10.2298/BMAT0328001G
Distribution semigroups on K1
Mijatović Milorad S., Pilipović Stevan
Bulletin: Classe des sciences mathematiques et natturalles, 2003 127(28):7-16
Details  Full text ( 157 KB)  DOI:10.2298/BMAT0328007M
On some mean value results involving đζ(1/2 + it)đ
Ivić Aleksandar
Bulletin: Classe des sciences mathematiques et natturalles, 2003 127(28):17-29
Details  Full text ( 174 KB)  DOI:10.2298/BMAT0328017I
On the coefficients of the Laplacian characteristic polynomial of trees
Gutman Ivan, Pavlović Ljiljana R.
Bulletin: Classe des sciences mathematiques et natturalles, 2003 127(28):31-40
Details  Full text ( 148 KB)  DOI:10.2298/BMAT0328031G
Solutions to a partial differential equation appeared in mechanics
Stanković Bogoljub
Bulletin: Classe des sciences mathematiques et natturalles, 2003 127(28):41-60
Details  Cross Ref cited by(1)  Full text ( 196 KB)  DOI:10.2298/BMAT0328041S
Asymptotics of some classes of nonoscillatory solutions of second-order half-linear differential equations
Takaši Kusano, Marić Vojislav, Tanigawa Tomoyuki
Bulletin: Classe des sciences mathematiques et natturalles, 2003 127(28):61-74
Details  Full text ( 158 KB)  DOI:10.2298/BMAT0328061T
Convoluted c-cosine functions and convoluted C-semigroups
Kostić M.
Bulletin: Classe des sciences mathematiques et natturalles, 2003 127(28):75-92
Details  Cross Ref cited by(6)  Full text ( 187 KB)  DOI:10.2298/BMAT0328075K
Universal minimal flows of automorphism groups
Kechris A.S., Pestov V., Todorčević S.
Bulletin: Classe des sciences mathematiques et natturalles, 2003 127(28):93-106
Details  Full text ( 172 KB)  DOI:10.2298/BMAT0328093K